Can Lanturol-200 Be Combined With Wellness Natural Food Supplement Vitamin E 400 I.u?

Illustration of Can Lanturol-200 Be Combined With Wellness Natural Food Supplement Vitamin E 400 I.u?
Illustration: Can Lanturol-200 Be Combined With Wellness Natural Food Supplement Vitamin E 400 I.u? ecs7.tokopedia.net

yesterday I finished consul to a gynecologist for promil. Then I was given a prescription (Lanturol 200) then redeemed at the pharmacy. Then the pharmacist suggested combining the doctor’s prescription with wellness 400 i.u …. Can it be like that?

1 Answer:

Hello Aniff thanks for asking HealthReplies.com

The two drugs that you take are vitamin E supplements.Vitamin E is an antioxidant that can regulate hormonal balance, one of which is needed for the process of conception or pregnancy. Of course, the dose of vitamin E is usually adjusted to the condition of each patient. Including your doctor has provided a dose that is according to your conditions and needs. We recommend that you continue to consume Vitamin E according to doctor's recommendations. It is not recommended to change the dose or take it with other supplements without advice from your doctor, in order to avoid side effects or overdose. Or you can consult your gynecologist again, the consumption of vitamin E also needs supervision and evaluation from your doctor.

The following are the side effects that can arise when consuming high doses of vitamin E:

Nausea, Vomiting Headaches, Body weakness, visual disturbances Abdominal pain Increases the risk of bleeding. Furthermore, you can read about articles about Vitamin E.

I hope this helps.

Regards,

dr. Fatma

: by

Related Question

Is The Baby 1 Month Can Use Microlax?

Is The Baby 1 Month Can Use Microlax?

(1 year ago)

Morning … yunita, I want to ask, is the microlax safe to use for a 1 year old baby in Russia? My child has been in trouble for 2 days in defecation...

Pain Behind The Ear Like An Electric Shock?

Pain Behind The Ear Like An Electric Shock?

(11 months ago)

Good night, I often have pain behind my ear like electric shocks usually within 3-4 hours the stinging pain often appears. Then after that my eyelids swelled and sometimes felt tin...

Side Effects After Taking Medication For Allergies?

Side Effects After Taking Medication For Allergies?

(1 year ago)

previously I was given a doctor methylprednisolon for inflammation. But why now I even cough great? Is this a side effect or what?...

Leave a Reply

Your email address will not be published. Required fields are marked *